# SDR VNAA0510007

- Difficulty date: October 10, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 2,942 hours, 2,949 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: 840534
- Part serial: F55679
- Condition: Intermittent
- Location: Pax Door
- Part time: 7,935 hours, 2,942 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PAX DOOR OUT HANDLE CAUTION MESSAGE ILLUMINATED SEVERAL TIMES DURING THE FLIGHT.  THE AIRCRAFT WAS FERRIED TO CLT WHERE MAINTENANCE REMOVED & REPLACED THE PAX DOOR OUTER HANDLE PROXIMITY SWITCH IAW CRJ200 AMM 52-70-04-000(400)-803.  AN OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
